Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 20, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2013, 4:37 PM MDT for Las Animas County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2013, 4:37 PM MDT (22:37 UTC)
- Expired
- Jun 7, 2013, 5:15 PM MDT
- In force
- 38 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 137 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:09 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1838 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
147
WUUS55 KPUB 072237
SVRPUB
COC071-072315-
/O.NEW.KPUB.SV.W.0020.130607T2237Z-130607T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
437 PM MDT FRI JUN 7 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 515 PM MDT
* AT 435 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES
NORTHWEST OF KIM...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3740 10330 3710 10343 3731 10384 3748 10378
TIME...MOT...LOC 2236Z 284DEG 21KT 3737 10369
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
941
WWUS55 KPUB 072253
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT FRI JUN 7 2013
COC071-072315-
/O.CON.KPUB.SV.W.0020.000000T0000Z-130607T2315Z/
LAS ANIMAS CO-
453 PM MDT FRI JUN 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LAS ANIMAS COUNTY UNTIL 515 PM MDT...
AT 449 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES NORTHWEST
OF KIM...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3723 10339 3731 10366 3746 10363 3740 10330
TIME...MOT...LOC 2254Z 284DEG 21KT 3741 10353
HAIL...1.00IN
WIND...60MPH
$$538 WWUS55 KPUB 072305 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 505 PM MDT FRI JUN 7 2013 COC071-072315- /O.CAN.KPUB.SV.W.0020.000000T0000Z-130607T2315Z/ LAS ANIMAS CO- 505 PM MDT FRI JUN 7 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 3723 10339 3731 10366 3746 10363 3740 10330 TIME...MOT...LOC 2305Z 284DEG 21KT 3739 10345 $$ KAM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:06 PM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 7, 3:06 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 306 PM MDT FRI JUN 7 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 306 PM MDT FRI JUN 7 2013 CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING AN EMBEDDED SHORT MOVING THROUGH THE NORTHWEST FLOW ALOFT ACROSS THE STATE. WATER VAPOR ALSO INDICATING ANOTHER EMBEDDED WAVE MOVING ACROSS THE NORTHERN GREAT BASIN AT THIS TIME. SOUTH CENTRAL COLORADO SHORT WAVE AIDING IN THUNDERSTORM DEVELOPMENT ACROSS THE AREA WITH BEST COVERAGE OF STORMS ACROSS THE HIGHER TERRAIN AND IMMEDIATE ADJACENT PLAINS AT THIS TIME. BEST INSTABILITY CURRENTLY ALONG THE SOUTHERN COLORADO AND NEW MEXICO BORDER WITH CAPES BETWEEN 1000-1500 J/KG ALONG WITH SHEARS BETWEEN 30-35KTS. WITH THAT SAID...SPC HAS ISSUED A SVR WATCH FOR LAS ANIMAS AND BACA COUNTIES THROUGH 04Z SAT. SHORT WAVE CONTINUES TO TRANSLATE SOUTHEAST ACROSS THE SOUTHEAST COLORADO THROUGH THE EVENING...WITH SCATTERED STORMS DIMINISHING FROM WEST TO EAST WITH SUBSIDENCE BEHIND SYSTEM AND LOSS OF HEATING. SVR WATCH 287 RUNS THROUGH 04Z THOUGH WILL LIKELY BE CANCELING OUR PORTION OF THE WATCH EARLY AS WAVE CONTINUES TO TRANSLATE SOUTH AND EAST OF THE AREA. SHOULD SEE CLEARING SKIES THROUGH THE OVERNIGHT HOURS WITH LOWS AROUND SEASONAL AVERAGES. MODERATE NORTHWEST FLOW ALOFT CONTINUES ACROSS THE AREA THROUGH THE DAY TOMORROW AS NORTHERN GREAT BASIN SHORT WAVE CONTINUES TO TRANSLATE ACROSS THE NORTHERN ROCKIES. PASSING WAVE SENDS A COLD FRONT ACROSS THE EASTERN PLAINS WITH BREEZY NORTHERLY WINDS 15-20KTS DEVELOPING THROUGH THE AFTERNOON. MODEL SOUNDINGS INDICATING LOW LEVELS DRYING WITH THE DOWNSLOPE FLOW WITH BEST INSTABILITY PROGGED ACROSS THE FAR SE PLAINS AND HAVE KEPT ISOLATED AFTERNOON POPS ACROSS THE EASTERN MTS AND FAR SE PLAINS. H7 TEMPS PROGGED BETWEEN 12-16C ACROSS THE AREA TOMORROW AND WITH MIXING ASSOCIATED WITH THE FRONT...SHOULD SEE HIGHS WARMING INTO THE 80S AND LOWER 90S ACROSS THE PLAINS...WITH 70S AND 80S ACROSS THE HIGH VALLEYS AND MAINLY 60S AND 70S ACROSS THE HIGHER TERRAIN. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 306 PM MDT FRI JUN 7 2013 MAIN CONCERN DURING THIS FCST PERIOD IS HOT TEMPERATURES AND ASSOCIATED FIRE WX CONCERNS. OVERALL IT WILL BE GETTING HOT DURING THIS PERIOD. I EXPECT WE WILL BE SEEING 100F DEGREE READINGS OVER THE PLAINS STARTING MONDAY AND POSSIBLY LASTING THROUGH THE ENTIRE WEEK. PRECIP DURING THIS PERIOD WILL LIKELY BE MINIMAL AT BEST...WITH ONLY VERY ISOLATED POPS MAINLY OVER THE HIGHER TERRAIN. ALTHOUGH WE MAY SEE SEVERAL DAYS OF FIRE WX CONCERNS...THE MOST SYNOPTICALLY EVIDENT DAY APPEARS TO BE TUESDAY. ON THIS DAY A SHORT WAVE IS FCST TO JUST BE TO THE NORTH OF THE REGION...AND THIS WILL ALLOW FOR A STOUT LEE TROUGH TO DEVELOP ALONG THE CO/KS BORDER. W-SW SFC WINDS OF 15 TO 30 MPH WILL BE LIKELY ON THE PLAINS TUESDAY AND TEMPS WILL BE IN THE 90S AND 100S WITH RH VALUES LIKELY IN THE SINGLE DIGITS. MTNS AND VALLEYS WILL ALSO SEE RED FLAG CONDITIONS ON THIS DAY. WED WE WILL SEE POST FRONTAL WX OVER THE REGION WITH SLIGHTLY COOLER TEMPS. IT WILL LIKELY REMAIN QUITE DRY THOUGH...AND DO NOT EXPECT MUCH IN THE WAY OF ANY PRECIP. THU WILL LIKELY BE ANOTHER HOT...BREEZY AND DRY DAY AS ANOTHER SHORT WAVE MOVES TO OUR NORTH...AND RED FLAG CONDITIONS WILL BE POSSIBLE REGIONWIDE. FRIDAY WE MAY SEE ANOTHER COOL FRONT DROP DOWN THE PLAINS WITH A SLIGHTLY BETTER CHANCE OF SOME SHOWERS AND STORMS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 306 PM MDT FRI JUN 7 2013 MAINLY VFR CONDITIONS AT TAF SITES FOR THE NEXT 24 HOURS. BRIEF MVFR CONDITIONS IN MODERATE RAINFALL AND GUSTY WINDS TO 30KTS ASSOCIATED WITH STORMS THAT MOVE THROUGH THE TERMINALS BETWEEN THROUGH 01Z. A COLD FRONT WILL MOVE ACROSS EASTERN COLORADO THROUGH THE DAY TOMORROW WITH NORTH TO NORTHWEST WINDS OF 10-20KTS EXPECTED AT COS AND PUB AFTER 16Z. CONVECTION TO BE MORE ISOLATED AND HIGHER BASED TOMORROW WITH LOW CONFIDENCE OF ANY STORMS AFFECTING THE TERMINALS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MW LONG TERM...HODANISH AVIATION...MW
Hazardous weather outlook, Jun 7, 11:36 AM MDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 1136 AM MDT FRI JUN 7 2013 COZ058>089-093>099-081745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1136 AM MDT FRI JUN 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON THROUGH THE EVENING HOURS. THE MAIN STORM THREATS TODAY WILL BE LIGHTNING AND WIND GUSTS UP TO 45 MPH. BRIEF MODERATE TO HEAVY RAIN AND SMALL HAIL UP TO 1/2 INCH IN DIAMETER WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. ONE OR TWO STORMS OVER SOUTHERN PORTIONS OF THE SOUTHEAST PLAINS COULD BECOME SEVERE...PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO NEAR 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM ACTIVITY IS EXPECTED TO BECOME MORE ISOLATED IN NATURE AS DRIER AIR MOVES INTO SOUTHERN COLORADO. HIGHER TERRAIN AREAS WILL HAVE THE HIGHEST PROBABILITY OF RECEIVING PRECIPITATION...AND MAINLY DURING THE AFTERNOON THROUGH EARLY EVENING HOURS. THE PRIMARY THREATS WITH THESE STORMS WILL BE GUSTY WINDS AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING...MAINLY OVER THE SOUTHEAST MOUNTAINS AND PLAINS. 23/23
In the hours before
Special weather statement, Jun 7, 12:13 PM MDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1213 PM MDT FRI JUN 7 2013 COZ060-065-069-072-073-077-078-071845- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-WET MOUNTAIN VALLEY BELOW 8500 FT- 1213 PM MDT FRI JUN 7 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN FREMONT COUNTY IN CENTRAL COLORADO... CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... NORTHWESTERN CUSTER COUNTY IN SOUTHEAST COLORADO... AT 1211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR VILLA GROVE...WHICH WAS MOVING TOWARD THE EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... VILLA GROVE...NORTHERN SANGRE DE CRISTO MOUNTAINS. WINDS AROUND 50 MPH AND BRIEF HEAVY RAIN ARE EXPECTED WITH THIS STORM.
Special weather statement, Jun 7, 12:20 PM MDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1220 PM MDT FRI JUN 7 2013 COZ081-082-084-085-071845- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 1220 PM MDT FRI JUN 7 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL TELLER COUNTY IN CENTRAL COLORADO... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...WESTERN COLORADO SPRINGS. SHOWERS WILL BE OCCURRING ON AND AROUND THE WALDO CANYON BURN SCAR THROUGH THE NOON HOUR...BUT RAIN AMOUNTS ARE EXPECTED TO BE UNDER 1/10 OF AN INCH.
Special weather statement, Jun 7, 12:56 PM MDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1256 PM MDT FRI JUN 7 2013 COZ081-082-084-085-071915- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 1256 PM MDT FRI JUN 7 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL TELLER COUNTY IN CENTRAL COLORADO... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...COLORADO SPRINGS. SHOWERS WILL BE OCCURRING ON AND AROUND THE WALDO CANYON BURN SCAR THROUGH 130 PM. RAIN AMOUNTS WILL BE LESS THAN 1/10 OF AN INCH.
Special weather statement, Jun 7, 12:59 PM MDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1259 PM MDT FRI JUN 7 2013 COZ074-088-071930- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 1259 PM MDT FRI JUN 7 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 1257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF SEGUNDO...OR 18 MILES SOUTHWEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN LAS ANIMAS COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM.
Special weather statement, Jun 7, 3:41 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT FRI JUN 7 2013 COZ088-094-072215- EASTERN LAS ANIMAS COUNTY-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 341 PM MDT FRI JUN 7 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HOEHNE...OR 12 MILES NORTHEAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE EAST AT 25 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS COUNTY. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 7, 4:15 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 415 PM MDT FRI JUN 7 2013 COZ094-072245- EASTERN LAS ANIMAS COUNTY- 415 PM MDT FRI JUN 7 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 14 MILES SOUTHEAST OF THATCHER...OR 36 MILES NORTHEAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 25 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS COUNTY. WINDS AROUND 50 MPH AND BRIEF MODERATE TO HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.